Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mel'nikov, Aleksandr Gennad'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:1600
Abstract pages:1076
Full texts:114
References:98
E-mail: ,

http://www.mathnet.ru/eng/person117911
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. R. Downey, A. G. Melnikov, “On realization of index sets in $\Pi_1^0$-classes”, Algebra Logika, 58:5 (2019),  659–663  mathnet; Algebra and Logic, 58:5 (2019), 441–443  isi  scopus
2. M. V. Zubkov, I. Sh. Kalimullin, A. G. Mel'nikov, A. N. Frolov, “Punctual copies of algebraic structures”, Sibirsk. Mat. Zh., 60:6 (2019),  1271–1285  mathnet  elib; Siberian Math. J., 60:6 (2019), 993–1002  isi  scopus
2017
3. I. S. Kalimullin, A. G. Melnikov, K. M. Ng, “The diversity of categoricity without delay”, Algebra Logika, 56:2 (2017),  256–266  mathnet; Algebra and Logic, 56:2 (2017), 171–177  isi  scopus
4. N. A. Bazhenov, A. N. Frolov, I. Sh. Kalimullin, A. G. Melnikov, “Computability of distributive lattices”, Sibirsk. Mat. Zh., 58:6 (2017),  1236–1251  mathnet  elib; Siberian Math. J., 58:6 (2017), 959–970  isi  scopus
2015
5. U. Andrews, D. I. Dushenin, C. Hill, J. F. Knight, A. G. Melnikov, “Comparing classes of finite sums”, Algebra Logika, 54:6 (2015),  748–768  mathnet  mathscinet; Algebra and Logic, 54:6 (2016), 489–501  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021